Commun. Korean Math. Soc. 1992 Vol. 0, No. 0, 1—171
Some concepts of multivariate negative dependence
Tae Sung Kim, Kwang Hee Hahn
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 1—14
On the relative homotopy Jiang subgroups
Seoung Ho Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 15—24
A note on the topological indices
Hong Jae Lee, Kyu Hyun Sohn
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 25—32
Gelfand-Kirillov dimension of an algebra with extension of the base field
Kyung Hee Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 33—36
Eigenvalues and diophantine approximation
Geon Ho Choe
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 37—40
Nonreduced root systems and unipotent subgroups of orthogonal groups
Bok Hee Im
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 41—48
Instanton invariants on 4-manifolds
Yong Seung Cho
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 49—60
What are chevalley groups for SL(2, F)-module $V (m) \otimes _F V(n)$?
Yang Kohn Kim, Seo Yeon Won
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 61—64
On continued fraction expansions of $\sqrt{d}$
Sang Geun Hahn
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 65—68
On the action of Hecke operators on the Drinfel'd cusp forms of small weights
Sung Han Bae
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 69—80
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd